Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: I;m about to start Cymbalta.... any one expereince

Posted by sdjeff on January 10, 2005, at 23:27:19

In reply to Re: I;m about to start Cymbalta.... any one expereince mmcconathy, posted by jerrympls on January 10, 2005, at 19:50:23

I am on 60 mg. of Cymbalta. Like the last poster, it has helped with depression but has increased apathy. I still have my adhedonic days.

side effects:
super low libido
headaches.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:sdjeff thread:440289
URL: http://www.dr-bob.org/babble/20050108/msgs/440445.html